# SDR AALA202106307133

- Difficulty date: June 21, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N328RR
- Make and model: Boeing 737-8
- Aircraft serial: 44457
- Aircraft time: 2,423 hours, 943 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 820161000001
- Condition: Overheated
- Location: Fwd Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD GALLEY OVEN #2 AT THE GATE WAS SELECTED TO LOW FOR A FEW MINUTES THEN TO HIGH, A FIRE STARTED NEAR THE BLOWER EXHAUST FAN AND WAS EXTINGUISHED WITH A HALON FIRE EXTINGUISHER.   REPLACED # 2 OVEN AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-32-03 ** (CLOSED)
